# SDR SWAA2023062153540

- Difficulty date: May 29, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE BETWEEN WS253 TO WS278.5 DEFELECTION CONTROL RIB AREA LT WING 2023-360917<[01] REPLACED ANGLE TRAILING EDGE BETWEEN WS253 TO WS278.5 DEFLECTION CONTROL RIB AREA LT WING AND FASTENERS IAW 737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG # 115A2930 SHEET 7 REV 0. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE TRAILING EDGE BETWEEN WS253 TO WS278.5 DEFLECTION CONTROL RIB AREA LT WING AND FASTENERS IAW 737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 AND DWG # 115A2930 SHEET 7 REV 0. SEE INDIVIDUAL SIGN OFF BELOW
